EconPapers    
Economics at your fingertips  
 

The Solvability and Optimal Controls for Some Fractional Impulsive Equations of Order

Xianghu Liu, Zhenhai Liu and Maojun Bin

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We study the existence of solutions and optimal controls for some fractional impulsive equations of order . By means of Gronwall’s inequality and Leray-Schauder’s fixed point theorem, the sufficient condition for the existence of solutions and optimal controls is presented. Finally, an example is given to illustrate our main results.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/142067.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/142067.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:142067

DOI: 10.1155/2014/142067

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:142067